# SDR CA141126004

- Difficulty date: November 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 28,883 hours
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 601R3303321
- Condition: Failed
- Location: Cockpit
- Part time: 28,506 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE THE LEFT HAND WINDSHIELD SHATTERED (OUTER LAYER). THE CREW CARRIED OUT THE QRH AND DESCENDED TO FL100. FLIGHT LANDED AT DESTINATION WITHOUT FURTHER ISSUE.
